# SDR VNAA0109019

- Difficulty date: September 29, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 13,745 hours, 11,937 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3200 · Landing Gear System
- Part: Brake
- Condition: Failed
- Location: Rh
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THATTHE FIRST OFFICERS BRAKES WERE INEFFECTIVE.  THE AIRCRAFT WAS FERRIED TO  PIT.  MAINTENANCE INSPECTED AND BLED THE BRAKES IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 32-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFTWAS RELEASE D FOR SERVICE.
